# SDR QXEA2011041200275

- Difficulty date: April 8, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 17,870 hours, 17,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 524ET HAS TOOLING MARKS AND POSSIBLE CORROSION ON OTBD END.  BLENDED OUT CORROSION AND COMPLETED REPAIR IAW RD 8/4-57-442.
